advertisement
Question
Posted by: Shell | 2008/01/22

Leaving

I have been on the pill for many years. I want to leave the pill next month. Is there a better time to leave it ie when I start my period?
I had bad skin (acne) when I first started the Pill (16). Will it come back? I am now 35. Is it best to be off the pill for 6 months before I fall pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The best time to stop is at the end of a packet.
It is hard to say whether or not your acne will come back. The only way to know is to stop and see what happens.
You do not need to wait 6 months after stopping the Pill before trying to conceive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Nicky | 2008/06/19

More
Ek wil graag weet wat kan die oor saak wees vir my naarheid +/- 'n week voor ek met my sukles begin? Ek was op die pill (Manirva) vir +/- 9jr. Ek was ginie toe en alles getoets en gekyk. Dit gaan nou al aan vir twee maande. Ek het ook 'n swanger skap toets gedoen en dit is negatief.
Enige idee wat dit is of wat ek kan dit?
Lekker dag
Nicky

Reply to Nicky

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement